Medical questions & health advice by board certified doctors
"Why does my stomach hurt?"
I'm 21. For the past 2 days I have had black stuff coming out of my "private area".. "Aunt Flo" isn't due for 14 more days. I am always super clean. My boyfriend n I have relations without a condom, but I am also on the Birthcontrol pill. What's going on?!
Thanks for your question. It sounds like you should speak with your doctor about this question, as there are many possible explanations for abnormal vaginal discharge, which is most often consistent with bleeding. Given that there are so many different things that could be the cause, and some of them are serious, your doctor or OB will best be able to help. Some of the reasons for this could be simple things such as minor trauma or changes in your menstrual cycle due to stress or nutrition. Other possible explanations involve your birth control. Other possibilities include tumors that can occur anywhere in the vagina or uterus. Some of these can be common and benign, such as fibroids, while others can be more serious and require significant medical attention. There are other changes as well that can happen to the mucosal lining of the vagina or cervix and increase the amount of vaginal bleeding, and some of these can also be serious. With regards to why your stomach hurts, it could certainly have something to do with menstruation as many women will have cramps that can be quite painful. Your doctor should be able to help you understand the cause, and ask further questions, so please speak with your doctor.
Need more info?See an obgyn today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.